# SDR FDEA202404300531

- Difficulty date: April 30, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 74,904 hours, 29,041 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Drag Fitting
- Part number: 653N000214
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

C/W EA F-5730-T0378682 WING - PLATES AND SKIN - RHW PYLON DRAG FITTING TO SKIN HOLES   REINSPECTION OF PREVIOUS REPAIRS AND APPROVAL. COMPLIED WITH AND COMPLETED ALL STEPS 1-15 OF EA TF-5730-T0378682 PT1 WINGS - PLATES   AND SKIN - RHW PYLON DRAG FITTING TO SKIN HOLES - REINSPECTION AND REWORK OF   PREVIOUS REPAIRS AND APPROVAL.  MAJOR REPAIR
